# SDR MALA964910

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC726B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Damaged
- Location: Bs 159
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE PERSONNEL NOTED CHAFFED DAMAGE ON THE FS 159 BELT FRAME WEB ABOVE THE PASSENGER DOOR CLOSER BELL CRANK.  THEY INSTALLED A DOUBLER ON THE BACK SIDE OF FILLED THE CHAFE DAMAGE IAW FAC LAR 96-MALA-033. (M)
